# SDR IPXA10M59511

- Difficulty date: April 10, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 59,657 hours, 8,398 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Inbd Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT INBD FLAP OUTER SKIN HAS A DENT ON OTBD WEDGE     REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 011-5750-01-A2270 IR AND EO MD11-5750-37542-A.
